# SDR REXA2015022500104

- Difficulty date: January 28, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 17,578 hours, 11,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE IS TASKED WITH PERMANENT REPAIR OF TWO DENTS IN THE LT FUSELAGE SKIN BETWEEN FS 1000.00 & 1047.00, STRINGER 20L & 22L.  THE DENTS MEASURE 7.25” X 5.75” X .125” DEEP & 9.63” X 7.75” X .187” DEEP. REPAIRED IAW EA CRJ953-03223.
